# SDR R61A2023031300175

- Difficulty date: February 20, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 23,062 hours, 15,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 7475T761080
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III, CORROSION FOUND ON R/H I/B SEAT TRACK AT FR 84.  R/H I/B SEAT TRACK @ FR 84 REPAIR CARRIED OUT IAW EMBRAER SRM 53-23-10 PAGE 4 FIG 201.
